# SDR RAIA201801030001

- Difficulty date: January 3, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N14116
- Make and model: Emb EMB-145XR
- Aircraft serial: 145672
- Aircraft time: 39,945 hours, 24,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Contaminated
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD WING TO FUSELAGE FAIRING EXTERIOR FLOOD LIGHT INOPERATIVE.  FOUND MOISTURE INSIDE THE LIGHT COVER.  R & R THE LIGHT ASSEMBLY. R & R THE NR 2 EMERGENCY BATTERY PACK AND POWER SUPPLY. OPS CHECKED GOOD.
